Tokyo Journal of Mathematics

Classifying Hypersurfaces in the Lorentz-Minkowski Space with a Characteristic Eigenvector

Angel FERRÁNDEZ and Pascual LUCAS

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 451-459.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129470

Digital Object Identifier
doi:10.3836/tjm/1270129470

Mathematical Reviews number (MathSciNet)
MR1197112

Zentralblatt MATH identifier
0777.53021

Citation

FERRÁNDEZ, Angel; LUCAS, Pascual. Classifying Hypersurfaces in the Lorentz-Minkowski Space with a Characteristic Eigenvector. Tokyo J. Math. 15 (1992), no. 2, 451--459. doi:10.3836/tjm/1270129470. https://projecteuclid.org/euclid.tjm/1270129470


Export citation